# SDR UPS06146727

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAD AUTO-SHUTDOWN.  LAMP TEST OK (3) FAULT DISPLAY, LOSS DC PWR, (4) UNIT TEST - OK.  MINI FLAG DISPLAY.  OK OPERATED APU PER TSM 49-00-00-0, OPS NORMAL AT THIS TIME.  OK FOR CONTINUED SERVICE.
